Some weighted integral inequalities for differentiable h-preinvex functions

Muhammad Amer Latif, Sever Silvestru Dragomir, Ebrahim Momoniat

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


In this paper, by using a weighted identity for functions defined on an open invex subset of the set of real numbers, by using the Hölder integral inequality and by using the notion of h-preinvexity, we present weighted integral inequalities of Hermite-Hadamard-type for functions whose derivatives in absolute value raised to certain powers are h-preinvex functions. Some new Hermite-Hadamard-type integral inequalities are obtained when h is super-additive. Inequalities of Hermite-Hadamard-type for s-preinvex functions are given as well as a special case of our results.

Original languageEnglish
Pages (from-to)441-450
Number of pages10
JournalGeorgian Mathematical Journal
Issue number3
Publication statusPublished - 1 Sept 2018
Externally publishedYes


  • Hermite-Hadamard's inequality
  • Hölder's integral inequality
  • h-preinvex function
  • invex set
  • power-mean inequality
  • preinvex function

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Some weighted integral inequalities for differentiable h-preinvex functions'. Together they form a unique fingerprint.

Cite this